# SDR FDEA201211234131

- Difficulty date: November 23, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 68,118 hours, 15,292 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: ARC0293511
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, T/E LOWER ACCESS PANEL NR 541JB CUTOUT FORWARD EDGE LOWER CAP.  LOWER SURFACE FOUND CORRODED.  CUTOUT FORWARD EDGE LOWER CAP DAMAGED.  R & R WITH NEW CAP IAW SRM 51-31-01, REV 51. REPAIR CLASSIFIED AS MAJOR IAW MM 6-2-100, REV 115.
